Results 1 to 3 of 3
Like Tree3Likes
  • 2 Post By DudeInTex
  • 1 Post By Ricky71
Thank you guys and gals! It really does get better!
  1. #1
    DudeInTex is offline Member
    Join Date
    Oct 2015
    Posts
    70

    Default Thank you guys and gals! It really does get better!

    Been awhile since posting here but after reading posts, I felt a wave of gratitude toward this forum! Great advise and support from people who really get it. Cat and Ricky were really instrumental in my walk through hell.

    Short recap: I was taking 80 to 160mg Opana ER and about 100mg of oxymorphone IR a day. Lord knows how I survived that. Then I got really angry that those damned pills ruled my life and decided to quit. Cold turkey. Cuz I didn't have the control to taper. It was awful for about a week. I did however have clonidine and Lyrica to help ease, slightly, some of the worst. And I did survive it. With the help of the fine folks in here. The worst of the physical withdrawal was over about day 5-6. But the diarrhea, runny nose, sleeplessness and yawning lasted for a few weeks. I started this journey on 1/15/17 I'm pretty much back to normal now but still have bouts of post acute withdrawal symptoms. For me, AA and NA are necessary to keep my head in the right place and more importantly being accountable.

    If you are thinking about taking that big scary leap, DO IT! Yeah, you'll probably feel like you have the mega flu for a few days, but that's temporary. I've yet to meet anyone who has permanent and infinite withdrawals.

    And keep posting!
    Last edited by Anonymous; 07-07-2017 at 05:15 AM.
    Lvg nghtmare and Autumnhopes like this.

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by DudeInTex View Post
    Been awhile since posting here but after reading posts, I felt a wave of gratitude toward this forum! Great advise and support from people who really get it. Cat and Ricky were really instrumental in my walk through hell.

    Short recap: I was taking 80 to 160mg Opana ER and about 100mg of oxymorphone IR a day. Lord knows how I survived that. Then I got really angry that those damned pills ruled my life and decided to quit. Cold turkey. Cuz I didn't have the control to taper. It was awful for about a week. I did however have clonidine and Lyrica to help ease, slightly, some of the worst. And I did survive it. With the help of the fine folks in here. The worst of the physical withdrawal was over about day 5-6. But the diarrhea, runny nose, sleeplessness and yawning lasted for a few weeks. I started this journey on 1/15/17 I'm pretty much back to normal now but still have bouts of post acute withdrawal symptoms. For me, AA and NA are necessary to keep my head in the right place and more importantly being accountable.

    If you are thinking about taking that big scary leap, DO IT! Yeah, you'll probably feel like you have the mega flu for a few days, but that's temporary. I've yet to meet anyone who has permanent and infinite withdrawals.

    And keep posting!
    Thanks for checking in with an update? Congratulations, I'm very happy for you! Keep on keepin on! And always remember - One pill is too many and a thousand pills will never be enough! Stay well... God bless us all!
    Lvg nghtmare likes this.

  3. #3
    GoldenSoldier is offline New Member
    Join Date
    Jun 2017
    Location
    New York
    Posts
    8

    Default

    Glad that it goes better. I am happy with you.

Similar Threads

  1. Starting to Lose it Guys/Gals
    By KicknTheAddiction in forum Need to Talk?
    Replies: 469
    Last Post: 06-30-2012, 07:24 AM
  2. guys/gals i am in tears , I need help
    By jl78 in forum Need to Talk?
    Replies: 49
    Last Post: 03-30-2012, 11:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22